Thumbnail
Access Restriction
Subscribed

Author Wilf, Herbert S.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1959
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A necessary and sufficient condition is given for the absolute stability of multipoint numerical integration formulas for differential equations. The condition is that a certain matrix of low order, whose elements are computable from the coefficients of the integration formula, be positive definite. Two simple examples are given.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1959-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 6
Issue Number 3
Page Count 3
Starting Page 363
Ending Page 365


Open content in new tab

   Open content in new tab
Source: ACM Digital Library